# SDR AMCR2016033101

- Difficulty date: March 29, 2016
- Submitted: March 31, 2016
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N279DV
- Make and model: Cessna 525C
- Aircraft serial: 525C0052
- Aircraft time: 1,519 hours, 1,246 cycles
- Engine: Wilint FJ44
- Engine time: 1,519 hours, 1,246 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 111124112412
- Condition: Worn
- Location: Right Engine
- Part time: 1,519 hours, 1,246 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPON POSTFLIGHT INSPECTION, FOUND OIL POOLING BELOW RT ENGINE DRAIN MAST.  REMOVAL OF COWL REVEALED OIL ON THE ALTERNATOR QAD AND DRIPPING FROM SEAL CAVITY.  FOUND THE LT ENGINE WITH OIL ALSO, BUT LESS OF IT.  CARBON SEAL WAS CHANGED ON RT ENGINE, THEN THE LT ENGINE SHORTLY AFTER.  SEALS SHOWED UNEVEN WEAR ON THE FACE.
